# SDR 2010FA0000949

- Difficulty date: September 2, 2010
- Submitted: September 7, 2010
- Operation: General aviation
- Aircraft: N134SL
- Make and model: Piagio P180
- Aircraft serial: 1100
- Aircraft time: 5,636 hours, 4,186 cycles
- Engine: Pwa PT6A66
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: H

## Discrepancy

ACFT ENGINES SURGED AND FELT LIKE THEY WERE AUTO FEATHERING ON APPROACH, AFX LIGHTS CYCLED ON AND OFF.
